# SDR FDEA202201060018

- Difficulty date: January 6, 2022
- Submitted: January 7, 2022
- Operation: Air carrier
- Aircraft: N682FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 800
- Aircraft time: 31,788 hours, 17,594 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Transmitter
- Part number: 647520181
- Condition: Faulted
- Location: Yellow Hyd Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

ON TAKE OFF ROLL @ 60 KNOTS  RECIEVED ECAM ALERT FOR YELLOW SYSTEM LOW PRESSURE.  REJECT THE TAKE OFF AND RETURN TO GATE (NOTE: CREW  REPORTED SYSTEM PRESSURE RETURN TO NORMAL DURING  TAXI IN)   REMOVED  AND REPLACED YELLOW SYSTEM HYD QTY  TRANSMITTER.  REF AMM 29-  31-11-04. OPS AND LEAK CHECKS GOOD.    PERFORMED ENG RUN IAW JRH CHAPT 6, WITH 40K OF FUEL ON BOARD AND EIGHT   LOADED TO SIMULATE PAST CONDITIONS.  ENGINE RUN DURATION WAS 25MINUTES, AND  ACCOMPLISHED AT VARIED   POWER SETTINGS.   CYCLED ALL FLIGHT CONTROLS, FLAPS/SLATS AND STAB AND DID NOT RECIEVE A YELLOW ENG PUMP LOW   PRESSURE ECAM OR OVERHEAD ALERT.  INDICATED PRESSURE FOR YELLOW SYSTEM WAS STABLE BETWEEN 2900-  3050PSI.  YELLOW SYST FIRE SOV INDICATION ON MAINTENCE PANEL WAS SHOWN AS OPEN AND DID NOT FLICKER OFF   DURING RUN. YELLOW QTY INDICATION WAS STABLE WITHIN THE TOP HAT OF THE INDICATAOR DURING RUNS AND DID NOT   VARY AS NOTED ON PREVIOUS DISCREPANCIES.  AIR PRESSURE ON RESERVOIR WAS 50 PSI PRIOR TO AND AFTER ENG RUNS.  NO FAULTS NOTED AT THIS TIME FOR YELLOW ENG DRIVEN PUMP.  PERFORMED FUNCTIONAL TEST OF YELLOW SYSTEM FIRE   VALVES AND ASSOCIATED INDICATION SYSTEM ANDOPS TEST OF YELLOW HYD SYSTEM REF A300 AMM  29-10-00-05.    NO FAULTS NOTED.
